# SDR VTZA97041

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6276 - IAD-EWR - ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED SYSTEM AND FOUND CONDITION LEVER FRICTION LOCK LOOSE AND TIGHTEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
